# SDR 96ZZZX4614

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BK117B1
- Engine: Lyc LTS101650B1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Leaking
- Location: Fuel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AT SCENE FOR PATIENT TRANSPORT, PILOT NOTICED CLEAR FLUID RUNNING FROM AIRCRAFT.  MAINTENANCE ARRIVED AND FOUND LEAK IN FUEL MANIFOLD.
